# SDR USAA050001

- Difficulty date: May 4, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Part serial: 724A
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/S, FORWARD LAV SMOKE DETECTOR WILL NOT TEST.  REPLACED SMOKE DETECTOR.  (M)
